In this paper a fundamental set of solutions is determined for certain nth order linear differential equations.
S. Bank,An asymptotic analog of the Fuchs regularity theorem, J. Math. Anal. Appl., 16 (1966), pp. 138–151.
—— ——,On the instability theory of differential polynomials, Ann. Mat. Pura Appl., LXXIV (1966), pp. 83–112.
—— ——,On the asymptotic behavior of solutions near an irregular singularity, Proc. Amer. Math. Soc., 18 (1967), pp. 15–21.
E. W. Chamberlain,Families of principal solutions of ordinary differential equations, Trans. Amer. Math. Soc., 107 (1963), pp. 261–272.
W. Strodt,Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., N. 13 (1954), pp. 81.
—— ——,On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc., 105 (1962), pp. 229–250.
About this article
Cite this article
Bank, S. Onn th order equations having critical degreen − 2. Annali di Matematica 77, 193–205 (1967). https://doi.org/10.1007/BF02416943
- Differential Equation
- Order Equation
- Linear Differential Equation
- Order Linear Differential Equation